# SDR USAA040962

- Difficulty date: October 31, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - FLOOR SUPPORT, 1.5 INCH X 2 INCHES X .040 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-200-53500, BTW FR 16 AND 20, Y1292, FLOOR SUPPORT.  REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 53-11-14, 51-42-11.
